MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LTD NEUT. ELECT, SELF-ADHESIVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NISSHA MEDICAL TECHNOLOGIES LTD NEUT. ELECT, SELF-ADHESIVE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0406-650-205
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : discarded by customer.
 
Event or Problem Description
It was reported that the patient was burned by the grounding pad, the burn was noticed when the pad was removed.This was a 3rd degree burn and was treated with medicine and a bandage by the doctor.The procedure was completed successfully without any delays taking place.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information, quality investigation complete.H3 other text : discarded by customer.

Brand Name
NEUT. ELECT, SELF-ADHESIVE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17108949
Report Number3015967359-2023-01260
Device Sequence Number19395768
Product Code GEI
UDI-Device Identifier35060842920023
UDI-Public35060842920023
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
Report Date (Section F) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0406-650-205
Device Lot Number068958
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/16/2023
Device Age1 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer05/23/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown